Integrability versus topology of configuration manifolds and domains of possible motions

M Rudnev, VV Ten

Research output: Contribution to journalArticle (Academic Journal)

1 Citation (Scopus)

Abstract

We establish a generic sufficient condition for a compact n-dimensional manifold bearing an integrable geodesic flow to be the n-torus. As a complementary result, we show that in the case of domains of possible motions with boundary, the first Betti number of the domain of possible motions may be arbitrarily large.
Translated title of the contributionIntegrability versus topology of configuration manifolds and domains of possible motions
Original languageEnglish
Pages (from-to)90 - 96
JournalArchiv der Mathematik
Volume86 (1)
Publication statusPublished - Jan 2006

Bibliographical note

Publisher: Birkhauser Verlag AG
Other identifier: IDS Number: 014BS

Fingerprint Dive into the research topics of 'Integrability versus topology of configuration manifolds and domains of possible motions'. Together they form a unique fingerprint.

  • Cite this